# SDR SIMA201107001

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 17,524 hours, 12,677 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FOR FLIGHT 3832 WHILE AT THE GATE A SMOKE AFT LAVATORY WARNING MESSAGE CAME ON.  THE FLIGHT ATTENDANT DISCHARGED A HALON FIRE EXTINGUISHER.  NO SMOKE OR FLAMES WERE NOTICED, HOWEVER NOTICED A SLIGHT ODOR IN CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ODOR TO BE COMING FROM BALLAST ABOVE SEAT 14C.  REMOVED AND REPLACED BALLAST IAW CRJ AMM 33-21-03 .  THE OPERATIONAL CHECK WAS GOOD NO OTHER DEFECTS NOTED.  REMOVED AND REPLACED THE FLIGHT ATTENDANT PORTABLE FIRE EXTINGUISHER AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
